# SDR RAIA201302260001

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,655 hours, 29,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE AIRSTAIRS ARE NOT FULLY DEPLOYING WHEN THE DOOR IS OPENED.  MAINTENANCE INSPECTED ADJUSTED BOTTOM STEP.  DOOR OPS CHECKED GOOD.
